Florida, 2012Coastal Flood and Hail in Florida, May 7, 2012
May 7, 2012 · NWS JAX · 6 events in 3 counties and zones
and a surface front lingering over the area provided an additional focus for storms to develop. Passing upper level energy enhanced lift and high surface instability developed during the afternoon.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe storms developed over the area in the afternoon and evening along sea breezes and their resultant outflows...and a surface front lingering over the area provided an additional focus for storms to develop. Passing upper level energy enhanced lift and high surface instability developed during the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 7, 1:57 PM EST, 33 minutes earlier.
Area forecast discussion, May 7, 1:57 PM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON MAY 7 2012
...NUMEROUS SHOWERS AND EMBEDDED STORMS EXPECTED THROUGH WEDNESDAY...
...DRIER CONDITIONS EXPECTED FOR THE END OF THE WEEK...
.SHORT TERM...NOW THROUGH THURSDAY...
REST OF THIS AFTERNOON AND EVENING...VERY LITTLE STEERING FLOW HAS
ALLOWED NUMEROUS SHOWERS AND STORMS TO FIRE IN BAND OF HIGHER
MOISTURE ACROSS COASTAL NE FL AND ALL OF SE GA...WHILE AREAS ACROSS
INLAND NE FL WILL FIRE VERY SOON AS GOMEX SBRZ MOVES INLD AND RUNS
INTO OUTFLOWS FROM EARLIER CONVECTION. TEMPS HAVE TOPPED OUT MAINLY
IN THE 80S. A FEW SLOW MOVING STRONG STORMS HAVE KICKED OUT SOME
SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL BUT EXPECT ANY
SEVERE STORMS TO REMAIN ISOLATED.
TONIGHT...ACTIVITY IS MOSTLY DIURNALLY DRIVEN AND WILL FADE BY
MIDNIGHT WITH JUST ISOLATED SHOWERS POSSIBLE AFTER MIDNIGHT. LOWS
WILL GENERALLY BE IN THE 60S...SOME PATCHY FOG POSSIBLE BUT NOT
CONFIDENT ENOUGH TO INCLUDE IN ZFP/GRIDS.
WEDNESDAY...FAIRLY SIMILAR CONDITIONS TO TODAY WITH PRECIP WATER
LEVELS AROUND 1.50 INCHES...COOL TEMPS ALOFT ADDING TO INSTABILITY
AND WEAK STEERING FLOW. THIS WILL LEAD TO SCATTERED SHOWERS
TRIGGERED BY THE LATE MORNING HOURS BECOMING NUMEROUS SHOWERS AND
STORMS BY THE AFTERNOON HOURS. SCATTERED STRONG AND ISOLATED SEVERE
STORMS STILL POSSIBLE WITH HAIL...GUSTY WINDS AND LOCALLY HEAVY
RAINFALL DUE TO SLOW STORM MOTION. MAX TEMPS IN THE MID/UPPER 80S.
WED NIGHT/THURSDAY...LOW DEVELOPS OVER THE CAROLINAS AND TRACKS
NORTHEAST AND WILL DRAG A COLD FRONT ACROSS THE FORECAST AREA.
NUMEROUS SHOWERS AND TSTMS WED EVENING WILL BECOME MORE ISOLD/SCTD
AFTER MIDNIGHT WITH LOSS OF DAYTIME HEATING AND BY THURSDAY WILL
REALLY ONLY IMPACT PORTIONS OF NE FL SOUTH OF A LINE FROM GNV-JAX AS
THEY MAY RE-DEVELOP WITH DAYTIME HEATING.
.LONG TERM...FRIDAY THROUGH MONDAY...
FRI/SAT...SEASONABLY DRY CONDITIONS ARE EXPECTED WITH NEAR NORMAL
TEMPS IN THE 80S IN THE ONSHORE FLOW.
SUN/MON...A MOISTENING ONSHORE FLOW ALONG WITH MID LEVEL TROUGHING
WILL ALLOW FOR SCATTERED AFTERNOON/EVENING SHOWERS AND TSTMS AND
TEMPS NEAR SEASONABLE LEVELS IN THE 80S.
&&
.AVIATION...
HIGHEST CHANCES FOR THUNDERSTORMS THIS AFTERNOON WILL BE AT VQQ
AND GNV AS THE BEST COVERAGE SPREADS INLAND. GREATEST THREAT FOR
IFR IMPACTS IN HEAVY RAIN WILL BE AT GNV LATER THIS AFTERNOON. FOR
THE REMAINING TERMINALS...CONFIDENCE HAS LOWERED ENOUGH TO REMOVE
THUNDER. A BRIEF SHOWER THOUGH WILL BE POSSIBLE. A PERIOD OF LOW
CEILINGS AND VISIBILITIES WILL ONCE AGAIN BE POSSIBLE AT GNV AND
VQQ LATE TONIGHT BUT CONFIDENCE IS NOT HIGH ENOUGH TO PLACE IFR
CONDITIONS IN THE TAFS THIS FAR IN ADVANCE. MOST CONVECTION
TOMORROW WILL HOLD OFF UNTIL THE AFTERNOON...JUST BEYOND THIS TAF
PERIOD.
&&
.MARINE...
NORTHEASTERLY SURGE WILL CONTINUE TO PRODUCE 15 TO 20 KNOT WINDS
ACROSS THE GEORGIA WATERS THIS AFTERNOON AND INTO EARLY THIS
EVENING. WILL BREAK OUT THIS PORTION IN THE CWF AND GO WITH A SCEC
HEADLINE THROUGH THE EVENING HOURS. ONSHORE FLOW WILL CONTINUE
THROUGH TUESDAY...THEN WINDS WILL SHIFT BACK TO THE WEST AS AN OLD
FRONTAL BOUNDARY LIFTS BACK TO THE NORTH TUESDAY NIGHT. A COLD
FRONT WILL QUICKLY PUSH THROUGH LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING AND WINDS WILL INCREASE TO 15 TO 20 KNOTS AS THEY VEER
FROM WEST TO NORTHEAST DURING THE DAY.
ASTRONOMICAL HIGH TIDES WILL RUN ABOUT A HALF FOOT TO A FOOT ABOVE
NORMAL TONIGHT AND SOME MINOR COASTAL FLOODING WILL BE POSSIBLE
ALONG THE COAST OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AT THE
TIME OF HIGH TIDE THIS EVENING. A COASTAL FLOOD ADVISORY HAS BEEN
ISSUED TO ACCOUNT FOR THIS POSSIBILITY.
RIP CURRENTS: MODERATE RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 86 65 87 / 50 60 50 70
SSI 69 82 70 83 / 40 50 30 70
JAX 65 86 67 87 / 40 60 50 70
SGJ 67 83 68 84 / 40 50 50 70
GNV 64 87 65 87 / 60 60 60 60
OCF 65 87 66 87 / 60 60 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
HESS/SHULER/
Hazardous weather outlook, May 7, 2:20 PM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT MON MAY 7 2012
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-081000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
320 PM EDT MON MAY 7 2012
THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.
...A CHANCE OF STRONG TO SEVERE STORMS THROUGH WEDNESDAY WITH LOCALLY
HEAVY RAINFALL...
...MODERATE RISK OF RIP CURRENTS TODAY...
......COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1
AM EDT TUESDAY...
.DAY ONE...TODAY AND TONIGHT...
NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON...WITH A FEW STRONG TO POSSIBLY SEVERE STORMS CAPABLE
OF PRODUCING STRONG WIND GUSTS AND HAIL. STORM MOTION WILL BE
SLOW...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN SLOW MOVING
AND TRAINING STORM CELLS.
PERSISTENT ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS TODAY.
ONSHORE FLOW AND HIGHER THAN NORMAL ASTRONOMICAL TIDES WILL PRODUCE
MINOR FLOODING AT COASTAL LOCATIONS NEAR THE TIMES OF HIGH TIDE LATE
THIS EVENING.
THUNDERSTORM ACTIVITY WILL DECREASE THIS EVENING AFTER SUNSET...
HOWEVER ISOLATED STORMS WILL REMAIN POSSIBLE OVERNIGHT WHICH COULD
CREATE GUSTY WINDS AND PRODUCE LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...
SOME STORMS COULD BE LOCALLY STRONG TUESDAY AND WEDNESDAY...MAINLY
DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN
CONVECTIVE HAZARD AS WELL AS LOCALLY HEAVY RAINFALL.
INCREASED ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS ON
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED TODAY IF WARNINGS ARE ISSUED.
SPOTTERS ARE REQUESTED TO RELAY STORM REPORTS TO THE NWS INCLUDING
WIND DAMAGE...HAIL REPORTS AND FLOODING.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
ENYEDI/JCH/MKT
In the hours before
Special weather statement, May 7, 12:40 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT MON MAY 7 2012
FLZ037-071830-
PUTNAM-
140 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM
EDT...
AT 139 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER POMONA PARK...MOVING NORTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WELAKA...SATSUMA...GEORGETOWN...POMONA PARK...LAKE COMO...CRESCENT
CITY AND SAN MATEO THROUGH 230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS UP TO
45 MPH CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2932 8167 2934 8168 2934 8166 2937 8167
2937 8170 2953 8181 2962 8157 2955 8152
2949 8152 2944 8149
TIME...MOT...LOC 1739Z 242DEG 7KT 2950 8160
ALLENSpecial weather statement, May 7, 1:01 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT MON MAY 7 2012
FLZ033-071845-
ST. JOHNS-
201 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT...
AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ELKTON...OR 7 MILES NORTHEAST OF
HASTINGS...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND SPUDS...HASTINGS...DUPONT
CENTER...ELKTON...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE...AND
ANASTASIA THROUGH 245 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2966 8133 2970 8152 2975 8152 2977 8154
2993 8156 3010 8145 3007 8132 2994 8129
2988 8126 2984 8126
TIME...MOT...LOC 1800Z 195DEG 12KT 2977 8141
ALLENSpecial weather statement, May 7, 1:32 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT MON MAY 7 2012
FLZ037-071900-
PUTNAM-
232 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 300 PM
EDT...
AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BOSTWICK...OR 8 MILES
NORTH OF PALATKA...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 300 PM
EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
MPH CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2963 8171 2978 8184 2984 8175 2984 8159
2983 8158 2980 8156 2978 8154 2974 8152
TIME...MOT...LOC 1832Z 233DEG 12KT 2976 8169
ALLENSpecial weather statement, May 7, 1:45 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON MAY 7 2012
FLZ032-033-071915-
CLAY-ST. JOHNS-
245 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 315 PM EDT...
AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF PICOLATA...OR 15 MILES
SOUTH OF FRUIT COVE...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND PICOLATA...SWITZERLAND...GREEN COVE
SPRINGS...FRUIT COVE AND DOCTORS INLET THROUGH 315 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS 45 MPH CAN
BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2982 8157 2982 8158 2984 8159 2984 8164
2984 8179 3013 8180 3008 8150
TIME...MOT...LOC 1845Z 186DEG 4KT 2989 8167
ALLENSpecial weather statement, May 7, 1:51 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON MAY 7 2012
FLZ024-071915-
NASSAU-
251 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...
AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF CALLAHAN...NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
RATLIFF AND CALLAHAN THROUGH 315 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE EXPECTED.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3051 8179 3045 8185 3046 8202 3054 8202
3056 8200 3060 8202 3068 8200 3067 8180
3050 8178
TIME...MOT...LOC 1850Z 002DEG 2KT 3058 8190
ALLENSpecial weather statement, May 7, 2:16 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT MON MAY 7 2012
FLZ025-071945-
DUVAL-
316 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN DUVAL
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM EDT...
AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
JACKSONVILLE HEIGHTS TO 4 MILES SOUTHEAST OF MANDARIN...MOVING
NORTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TALLYRAND...SAN MARCO...RIVERSIDE...ORTEGA...NORMANDY...MANDARIN...
JACKSONVILLE HEIGHTS...DOWNTOWN JACKSONVILLE AND BAYARD THROUGH 345
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3025 8141 3025 8144 3011 8143 3010 8145
3010 8154 3012 8154 3013 8160 3012 8168
3019 8169 3019 8194 3021 8199 3042 8183
3034 8139
TIME...MOT...LOC 1915Z 247DEG 3KT 3021 8180 3012 8159
ALLENEvent by event
3 thunderstorm wind, 2 coastal flood, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Duval
- When
- May 7, 2:30 PM EST
- Where
- Duval County, 1.19 mi E of East Mandarin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.150, -81.610
Trees and power lines were blown down along Aladdin Terrace.
Thunderstorm Wind, Duval
- When
- May 7, 2:30 PM EST
- Where
- Duval County, 1.19 mi W of East Mandarin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.150, -81.650
Trees and power lines were blown down along Brady Road.
Hail, Suwannee
- When
- May 7, 5:00 PM EST
- Where
- Suwannee County, 9.16 mi SSE of Lancaster
- Measured
- 1 in hail
- Reported by
- Utility Company
- Coordinates
- 30.120, -83.170
Thunderstorm Wind, Suwannee
- When
- May 7, 5:00 PM EST
- Where
- Suwannee County, 9.16 mi SSE of Lancaster
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 30.120, -83.170
Power lines and a transformer were blown down near Luraville.
Coastal Flood, Duval
- When
- May 7, 9:48 PM EST
- Where
- Duval forecast zone
- Reported by
- Other Federal Agency
The Mayport Bar Pilot NOAA Dock Tidal Gauge reached a water level of 6.57 ft above MLLW which was 0.97 feet above predicated high tide levels. This value was 0.17 feet above minor coastal flooding threshold which is 6.40 above MLLW for Mayport.
Coastal Flood, Nassau
- When
- May 7, 11:06 PM EST
- Where
- Nassau forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 30.611, -81.771 (the zone’s center; the record gives no point)
The Fernandina Beach NOAA Tidal gauge reached a water level of 8.70 feet above MLLW which was 0.90 feet above the predicted high high level. The minor coastal flooding threshold for Fernandina Beach was 8.50 feet, and the observed departure was about 0.20 feet above the minor flooding threshold.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Coastal Flood
- Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, May 7, 2012$150,000 · 1.5 in hail · 17 events
- Flash Flood and Flood in Pennsylvania, May 7 to 8, 2012$85,000 · 1.75 in hail · 18 events
- Flash Flooding and Hail in Arkansas, May 7, 2012$96,000 · 1.75 in hail · 15 events
- Dust Devils and Strong Wind in Nevada, May 7, 2012$110,000 · 4 events
- Hail and Damaging Wind in Ohio, May 7, 2012$25,000 · 1.25 in hail · 21 events
- Hail and Damaging Winds in Texas, May 7, 2012$4,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in Arkansas, May 7, 2012$5,000 · 1 in hail · 13 events
- Flash Flood and Hail in Texas, May 7, 2012$6,000 · 1.75 in hail · 12 events
- Hail in New Mexico, May 7, 2012$7,000 · 2.75 in hail · 10 events
- Flooding and Hail in Indiana, May 7, 2012$2,000 · 1 in hail · 9 events
- Flash Flooding and Hail in Ohio, May 7, 2012$2,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Alabama, May 7, 20121 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 381215, 381216, 381217, 381218, 381219, 381220.